• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 8303
   School of Mathematics
  Title: Irrationality of the sums of zeta values
  Author(s):
1 . T. Hessami Pilehrood
2 . Kh. Hessami Pilehrood
  Status: Published
  Journal: Math. Notes
  Vol.: 79
  Year: 2006
  Pages: 607-618
  Supported by: IPM
  Abstract:
In this paper, we establish a lower bound for the dimension of the vector spaces spanned over \mathbbQ by 1 and the sums of the values of the Riemann zeta function at even and odd points. As a consequence, we obtain numerical results on the irrationality and linear independence of the sums of zeta values at even and odd points from a given interval of the positive integers.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right